# SDR DALA2023041002764

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N935DH
- Make and model: Boeing 737-9
- Aircraft serial: 38302
- Aircraft time: 23,062 hours, 17,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2706617) DURING INSPECTION FOUND AFT CARGO FLOOR RAIL IS CRACKED AT STA 727I RBL 13 WL 158. REMOVED AND REPLACED AFT CARGO RAIL FROM STA 727-727I+10 RBL 13 WITH NEW RAIL IAW B737 SRM 51-40-02-0G-0 & DWG# 146A7500.
